# SDR FDEA202507181247

- Difficulty date: July 18, 2025
- Submitted: July 18, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795503
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 1551 X= 27.5 SEAT TRACK CROWN WORN. CABIN-LEFT HAND AT SEAT TRACK STATION 1551, X= 27.5 WORN CROWN EVALUATED AND FOUND   EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE DAMAGE 1. CROWN   WORN SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT CABIN STATION   1571 TO EXISTING SPLICE STATION 1531, X= 27.5 AS PER MD-11 SRM 53-00-52-2R REPAIR 1 FIGURE   201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
